# SDR USAASB97188

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: M564 Card
- Part number: 69607641
- Condition: Failed
- Location: Flt Compt
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PIT - FL 725 - DURING DESCENT, ONCE LANDING GEAR WAS LET DOWN, GEAR LIGHTS WOULD NOT ILLUMINATE.  FOUND MASTER CAUTION SECTION 5 CIRCUIT BREAKER POPPED.  CIRCUIT BREAKER WOULD NOT RESET.  CAPTAIN ACCOMPLISHED TOWER FLYBY TO VERIFY GEAR DOWN.  VISUAL INSPECTION THROUGH VIEWPORTS INDICATED ALL THREE GREAR DOWN AND LOCKED.  CAPT DID NOT DECLARE AN EMERGENCY.  FLT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED SECTION 5 C/B, M564 MASTER MODULE AND INSPECTED ALL WIRING FROM C/B TO COMPONENTS AS PRECAUTIONARY.  UNABLE TO DUPLICATE FAULT.  (M)
